Pacific Journal of Mathematics

On certain singular integrals.

Benjamin Muckenhoupt

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 239-261.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038639

Mathematical Reviews number (MathSciNet)
MR0113108

Zentralblatt MATH identifier
0107.31701

Subjects
Primary: 44.00

Citation

Muckenhoupt, Benjamin. On certain singular integrals. Pacific J. Math. 10 (1960), no. 1, 239--261. https://projecteuclid.org/euclid.pjm/1103038639


Export citation

References

  • [1] A. P. Calderon and A. Zygmund, On the existence of certain singular integrals, Acta Mathematica, 88 (1952), 85-139.
  • [2] A. P. Calderon and A. Zygmund, Singularintegrals and periodic functions,Studia Mathematica, 14 (1954), 249-271.
  • [3] A. P. Calderon and A. Zygmund, On singular integrals, Amer. J. Math. 88 (1956), 289-309.
  • [4] E. M. Stein, Interpolation of linearoperators, Trans. Amer. Math. Soc. 83 (1956), 482-492.
  • [5] E. M. Stein and G. Weiss, Fractional integrals on n dimensionalspace, J. Math, and Mech. 7 (1958), 503-514.
  • [6] G. O. Thorin, Convexity theorems, Meddelanden fran Lunds Universitets Matematiska Seminarium, 9 (1948).
  • [7] A. Zygmund, Trigonometrical Series, Second Ed., Vol. I, p. 1-383, Vol. II, p. 1-343, Cambidge University Press, 1959.
  • [8] A. Zygmund, Some points in the theory of trigonometric and power series, Trans. Amer, Math. Soc. 36 (1934), 586-617.